Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Sonia Khan

Sonia Khan, MPharm, PGCertPharmPrac, studied pharmacy at the University of East Anglia, graduating in 2007. She completed her preregistration year in Middlesex, Greater London and began working as a community pharmacist. She then became a clinical rotational pharmacist at a hospital in Hertfordshire where she obtained her Post Graduate Certificate. After becoming an information pharmacist at the National Pharmacy Association, Sonia joined the Pharmaceutical Press in 2013 as a Clinical Writer for the Editorial Team.

Recent stories

  • Emphysema-theophylline-14

    Theophylline interactionsSubscription

    PJ, 12 July 2014, Vol 293, No 7818

    Can someone start nicotine replacement therapy while taking theophylline to manage COPD?

  • Managing interactions with omeprazoleSubscription

    PJ, 5 April 2014, Vol 292, No 7804Comments (1)

    A 30-year-old man comes into the pharmacy complaining of recurrent attacks of heartburn. He tells you that the symptoms are worse after large meals, and especially bad when he lies down. He has no history of other gastrointestinal conditions.

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.